Search results below include Worst Pills, Best Pills Newsletter Articles where your
selected drug is a primary subject of discussion.
Medications are a leading cause of sexual dysfunction in women. Knowing which drugs prescribed or recommended by your doctor can cause sexual dysfunction will allow you to take steps to prevent or minimize this common, often troubling adverse drug effect.
In this article, we review the process for diagnosing attention deficit hyperactivity disorder (ADHD) in children and adolescents and evaluate the available treatment options for managing it.
Patients taking the widely prescribed calcium channel blocker diltiazem (CARDIZEM, CARTIA XT, TAZTIA XT, TIAZAC) should be aware that it has clinically important interactions with many other prescription medications.
Patients taking the widely prescribed calcium channel blocker verapamil — which is used to treat high blood pressure, coronary artery disease and certain abnormal heart rhythms — should be aware that it has clinically important interactions with many other prescription medications.
The number of children diagnosed with attention deficit hyperactivity disorder (ADHD) and treated with drugs has increased dramatically over the past decade. Learn the steps needed for an accurate ADHD diagnosis and understand the variety of treatments available before working with your child's doctor on a plan for treatment.
Recent research revealed that many patients consume alcohol while using drugs that may can cause dangerous side effects when combined with alcohol. Read this article to learn about the many ways alcohol can adversely interact with prescription and over-the-counter medications.
This is the second of a two-part series on drug-induced psychiatric symptoms that began in last month’s Worst Pills, Best Pills News. The information is based on the July 8, 2002 issue of The Medical Letter on Drugs and Therapeutics. Article lists drugs and adverse effects.
Physicians at Texas Tech University’s Health Sciences Center in Lubbock reported, in the August issue of the journal Pediatrics, the case of a five-year-old boy who received a massive overdose of the high blood pressure lowering drug clonidine (CATAPRES) that was being used to treat Attention Deficit/Hyperactivity Disorder (ADHD). Thankfully, he survived.
“You, or at least many of your colleagues, have failed to provide optimal care to your patients with high blood pressure.” This stinging critique of physician prescribing practices starts off an editorial in the Journal of General Internal Medicine for October 2000 that commented on a Harvard Medical School study of high blood pressure in older adults that appeared in the same issue.